# SDR AALA202410173681

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 43,430 hours, 18,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTEY DOOR GIRT BAR DIFFICULT TO PUT INTO LEFT SIDE ARMING BRACKET. LUBRICATION OF AREA ACCOMPLISHED, OPERTIONAL CHECK GOOD. PER 25-66-01.
